# SDR ASAA2014051707878

- Difficulty date: May 17, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144A822235
- Condition: Corroded
- Location: 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY EXIT CUTOUT LOWER SILL INTERCOSTAL UPPER SURFACE CORRODED BS 580, LBL 72, WL 221.  ACFT GROUNDED.  REMOVED CORROSION ORIG .080, REMAINING .078, LOSS .002, FOUND TO BE WITHIN LIMITS IAW SRM 53-40-15-1A-1, FIG 102.
